RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, номер 3, страницы 19–32 (Mi basm134)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On some quasi-identities in finite quasigroups

G. Belyavskaya, A. Diordiev

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chisinau, Moldova

Аннотация: In this article we consider some quasi-identities in quasigroups, in particular, quasi-identities connected with parastrophic orthogonality of a quasigroup. We also research some quasi-identities in quasigroups (in loops) with one parameter $\delta$ ($\delta$-quasi-identities) which arose by the study of detecting coding systems such as check character systems in [6] (see also [5, 7]), establish equivalence of such quasi-identities, connection of some of them with orthogonality of quasigroups and give a number of examples of finite quasigroups with such $\delta$-quasi-identities.

Ключевые слова и фразы: Quasigroup, loop, group, automorphism, quasi-identity, orthogonality, parastrophe.

Полный текст: PDF файл (140 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

MSC: 20N05, 94B60
Поступила в редакцию: 12.12.2005
Язык публикации: английский

Образец цитирования: G. Belyavskaya, A. Diordiev, “On some quasi-identities in finite quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 3, 19–32

Цитирование в формате AMSBIB
\RBibitem{BelDio05}
\by G.~Belyavskaya, A.~Diordiev
\paper On some quasi-identities in finite quasigroups
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2005
\issue 3
\pages 19--32
\mathnet{http://mi.mathnet.ru/basm134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2225092}
\zmath{https://zbmath.org/?q=an:1107.20058}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm134
  • http://mi.mathnet.ru/rus/basm/y2005/i3/p19

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. G. Belyavskaya, A. Diordiev, “Conjugate-orthogonality and the complete multiplication group of a quasigroup”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, no. 1, 22–30  mathnet  mathscinet  zmath
    2. Г. Б. Белявская, Т. В. Попович, “Тотально парастрофно-ортогональные квазигруппы и полные графы”, Фундамент. и прикл. матем., 16:8 (2010), 17–26  mathnet  mathscinet; G. B. Belyavskaya, T. V. Popovich, “Totally conjugate orthogonal quasigroups and complete graphs”, J. Math. Sci., 185:2 (2012), 184–191  crossref
    3. Damm, H. Michael, “Half quasigroups and generalized quasigroup orthogonality”, Discrete Math., 311:2-3 (2011), 145–153  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:166
    Полный текст:54
    Литература:24
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019